# SDR DALA2025013100764

- Difficulty date: January 30, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 87,119 hours, 31,743 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Drag Fitting
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5649 REF WORK CARD 5720-01100-04B STEP #14 - FASTENER #3 SHOWS CRACK INDICATION @ 5 O'CLOCK POSITION JUST ABOVE SHIM LAYER. CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 010-0001:5720-01100-04B/002 00012 COMPLIED WITH ER/A 584953-14AD REV. "D" INSTRUCTIONAL STEPS ARE COMPLETED AND MATCHED FINAL - WINGS / UPPER SURFACE / RH FWD DRAG FITTING, HOLE LOCATION #2,#3. (0787044)
